# SDR REXA2019042250466

- Difficulty date: March 25, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 60137018
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD MOUNT FWD AFT AND UPPER LUG SMALL NICK AND MINOR CHAFF
C/W BOMBARDIER REO 601R-54-51-194 TO REMOVE CHAFE DAMAGE ROTO PEEN SURFACE FAND RESTORE FINISH (.003: MAX MATERIAL LOSS) AAR SM 39
